# SDR HEEA063467

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi Control
- Part number: 066304605
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HSI CONTROL HAD ERRATIC ACTION.  NEW HEADING RESULTS IN INDICATOR ROTATING.  TIME SINCE REPAIR 80:15 HOURS.
